# SDR DALA2025062404732

- Difficulty date: June 22, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N355DN
- Make and model: Airbus A321-213
- Aircraft serial: 8359
- Aircraft time: 20,526 hours, 8,924 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Fuel Sys
- Condition: False Indication
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SHIP 3055 - DIV - TO ORF DUE TO FUEL F.USED/FOB DISAGREE ECAM WARNING. CORRECTIVE ACTION: FOUND A 200 LBS OF FUEL DIFFERENCE (LEFT TANK LOWER) BUT WITHIN TOLERANCE. PERFORMED FQIC BITE TEST, NO FAULTS NOTED. (LP 7195342)
